Diskrete, mittelbare Gruppen.

Peter Gerl

Monatshefte für Mathematik (1973)

  • Volume: 77, page 307-318
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Gerl, Peter. "Diskrete, mittelbare Gruppen.." Monatshefte für Mathematik 77 (1973): 307-318. <http://eudml.org/doc/177652>.

author = {Gerl, Peter},
journal = {Monatshefte für Mathematik},
language = {ger},
pages = {307-318},
title = {Diskrete, mittelbare Gruppen.},
url = {http://eudml.org/doc/177652},
volume = {77},
year = {1973},

AU - Gerl, Peter
TI - Diskrete, mittelbare Gruppen.
JO - Monatshefte für Mathematik
PY - 1973
VL - 77
SP - 307
EP - 318
LA - ger
UR - http://eudml.org/doc/177652
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.